User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Mai, J.; Scherer, M. 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
Lévy-frailty copulas 
Abstract:
A parametric family of n-dimensional copulas is introduced. Members of this family arise naturally as survival copulas in frailty models. The presented probabilistic construction principle introduces dependence to initially independent exponential random variables by means of first-passage times of a Levy subordinator. Jumps of the Levy subordinator are reflected in a singular component of the copula. A result of Gnedin (2008) is applied to show that a tractable subclass is parametrized by compl...    »
 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Journal of Multivariate Analysis 
Year:
2009 
Journal volume:
100 
Journal issue:
Pages contribution:
1567-1585 
Reviewed:
ja 
Language:
en 
Status:
Erstveröffentlichung 
TUM Institution:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
Mission statement:
versions